# SDR MALA976370

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Separator
- Condition: Damaged
- Location: Rt Eng Inlet
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTAKE HEAT LIGHT CYCLED ON AND OFF FOR 20 MINUTES.  RETURNED TO CWA.  MAINTENANCE FOUND SEVERAL NICKS AND SCRATCHES IN RIGHT INLET SEPARATOR.  REPAIRED IAW SAAB AMM CH 30-20-25-2.  OPS CHECK GOOD.
